# SDR USAA2012060500001

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 63,223 hours, 42,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR GIRT BAR ON LEFT SIDE OF SLIDE PACK WILL NOT HOLD THE BAR.  MAINTENANCE ADJUSTED THE GIRT BAR STOWAGE HOOK.  OPS CHECK GOOD.
